Last reply 3 years ago
Stopping meds

Had a bad night husband snoring all night took recommended dosage at night as MS Nurse told me must had 3 hrs sleep so I have decided to quit everything my head is buzzing and bad headaches when I mentioned this to GP when I started he said its not a side effect getting fed up now with everything.

Lina

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@lina , do chat this through with your MS Nurse beforehand.


lina
3 years ago

@stumbler I have put a call to MS nurse was a bit stressed out at week end as I had my mum here for tea on Saturday was suppose to liase with my brother but he didn’t get in touch with me so rang him on Friday and he said he couldn’t have her as his wife and daughter were in Tenerife and when I told my sister who told me to get in touch with my brother said well you can’t expect him to have her as he does go down every Wednesday for tea once a week and I’m a bit mad as his daughter doesn’t make the effort to see her gran and my daughter does ring her from Uni every week to see how she is. So yesterday took an extra 200mg throughout the day as I was so tired and my husband snored all night so that is Why I’m really fed up. Head just buzzing and tingling neck keeps cracking every time I bend it I’ve booked in to see a private physio to help me with neuro pain and he said he has a few MS patients that he works with for neuro pain. Going having a sleep now for an hour sorry for being a pain just so tired with everything.

Lina


stumbler
3 years ago

You just can’t choose your families, can you?

To a certain extent, you need to adopt a more selfish point of view too. You’re more important to your immediate family, your husband and children. Whilst I appreciate your Mum is your Mum, you have to do what’s right for you and your family.

And, you also need to get a good night’s sleep. Do you have a spare bedroom? You could kick your hubby out for a night, if he’s too ….distracting!

Your siblings do need to accept more responsibility. After all, you’re the one battling a medical condition, whose been signed off.


judy-gy
3 years ago

I think you said you are on Gabapentin, that is meant for our type of pain, but it needs to build up. Sorry things aren’t working for your pain.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.